Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Patches in mouth, suggested due to high protein, on medicines, no relief. Advice?

I GOT PATCHES IN MY MOUTH 2 MONTHS AGO MY DR SAID I GOT HIGH PROTEIN ,,CAN YOU PLZ EXPLAIN TO ME THE RELATION BETWEN THE PROTEIN AND PATCHES IN MOUTH ? WHAT CAN CAUSE HIGH PROTEIN? I HAVE 31 YEARS OLD ,, WITH A GOOD GENERAL HEALTH ,,I AM MUM OF 3 BOYS THE LAST ONE HAVE 11 MONTHS OLD,THE DR GIVED TO ME BETAMETHASONE 500MG TO MIX IT IN WATER AN USE IT AS MOUTH WASH 4 TIMES ADAY,,I TOKE BEFORE METRONIZADOLE TAB 200MG ,AND AMOXICILINN 250MG MY MOUTH GET WARS HE GIVED ME FLUCONAZOLE 50 MG FOR 7 DAYS BUT I STILL GOT THE PATCHES TO DAY THE DAY SECOND DAY FOR USING BETAMETHASONE ,,THANKS
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
I thinck you should try Ta.Folic acid for 10days or so and still if there is no improvement,best thing would be to get the bucal smear done from the junction of normal and diseased mucosa.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor